I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 3, PAGES 699-712
A. Ya. Dorogovtsev
View as HTML View as gif image View as LaTeX source
We give the existence criterions of periodic in the law solutions of the boundary value problem for an abstract heat equation with a random periodic in the law disturbance and of the stochastic boundary value problem for such equation in a stripe.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: December 23, 2001